Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 100 Ct, 2 Pk

Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 100 Ct, 2 Pk

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 100-Count, 2-Pack:Active ingredient: 200 mg of IbuprofenMay be used as a pain reliever/fever reducer for adults and children 12 years and over (check dosage)Nonsteroidal anti-inflammatory drug (NSAID)Pain relief tablets come in
...more >>